Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 84, Number 4

All articles in this issue are freely accessible.

Noetherian PI rings not module-finite over any commutative subring
J. J. Sarraillé.
Proc. Amer. Math. Soc. 84 (1982), 457-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643729
Some remarks on the Hasse norm theorem
Hans Opolka.
Proc. Amer. Math. Soc. 84 (1982), 464-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643730
The cotypeset of a torsion free abelian group of rank two
C. Vinsonhaler and W. J. Wickless.
Proc. Amer. Math. Soc. 84 (1982), 467-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643731
Plane Frobenius sandwiches
R. Ganong.
Proc. Amer. Math. Soc. 84 (1982), 474-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643732
On the first factor of the class number of a cyclotomic field
Ke Qin Feng.
Proc. Amer. Math. Soc. 84 (1982), 479-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643733
Distance between normal operators
V. S. Sunder.
Proc. Amer. Math. Soc. 84 (1982), 483-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643734
Spherical harmonics generating bounded biharmonics
Bradley Beaver, Leo Sario and Cecilia Wang.
Proc. Amer. Math. Soc. 84 (1982), 485-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643735
On a characterization of invariant subspace lattices of weighted shifts
B. S. Yadav and S. Chatterjee.
Proc. Amer. Math. Soc. 84 (1982), 492-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643736
Absolute total-effectiveness of a total effective $(N,p_{n})$ method
Arun Kumar.
Proc. Amer. Math. Soc. 84 (1982), 497-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643737
When total variation is additive
F. S. Cater.
Proc. Amer. Math. Soc. 84 (1982), 504-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643738
A product theorem for $\mathcal{F}_{p}$ classes and an application
Kent Pearce.
Proc. Amer. Math. Soc. 84 (1982), 509-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643739
Lie and Jordan ideals of operators on Hilbert space
C. K. Fong, C. R. Miers and A. R. Sourour.
Proc. Amer. Math. Soc. 84 (1982), 516-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643740
Renorming dual Banach lattices
N. Ghoussoub.
Proc. Amer. Math. Soc. 84 (1982), 521-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643741
A simple condition ensuring the Arens regularity of bilinear mappings
Nilgün Arikan.
Proc. Amer. Math. Soc. 84 (1982), 525-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643742
Subnormals in $C^{∗} $-algebras
F. H. Szafraniec.
Proc. Amer. Math. Soc. 84 (1982), 533-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643743
Oscillation theorems for a second order sublinear ordinary differential equation
Takeshi Kura.
Proc. Amer. Math. Soc. 84 (1982), 535-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643744
On certain comparison theorems for second order linear oscillation
Man Kam Kwong.
Proc. Amer. Math. Soc. 84 (1982), 539-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643745
Decompositions formulas for a class of partial differential equations
Abdullah Altin and Eutiquio C. Young.
Proc. Amer. Math. Soc. 84 (1982), 543-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643746
Multipliers and asymptotic behaviour of the Fourier algebra of nonamenable groups
Claudio Nebbia.
Proc. Amer. Math. Soc. 84 (1982), 549-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643747
Interpolation of uniformly convex Banach spaces
Michael Cwikel and Shlomo Reisner.
Proc. Amer. Math. Soc. 84 (1982), 555-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643748
Ultrafilter limits and finitely additive probability
Thomas Q. Sibley.
Proc. Amer. Math. Soc. 84 (1982), 560-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643749
Undecidable theories in stationary logic
Detlef Seese, Peter Tuschik and Martin Weese.
Proc. Amer. Math. Soc. 84 (1982), 563-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643750
Index sets and Boolean operations
Douglas E. Miller.
Proc. Amer. Math. Soc. 84 (1982), 568-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643751
The nonhomogeneity of the $E$-tree—answer to a problem raised by D. Jensen and A. Ehrenfeucht
Didier Misercque.
Proc. Amer. Math. Soc. 84 (1982), 573-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643752
Splitting universal bundles over flag manifolds
R. E. Stong.
Proc. Amer. Math. Soc. 84 (1982), 576-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643753
Inner points and breadth in certain compact semilattices
D. R. Brown and J. W. Stepp.
Proc. Amer. Math. Soc. 84 (1982), 581-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643754
On the covering dimension of inverse limits
Yûkiti Katuta.
Proc. Amer. Math. Soc. 84 (1982), 588-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643755
Cardinal functions on modifications of uniform spaces and fine uniform spaces
Věra Kurková.
Proc. Amer. Math. Soc. 84 (1982), 593-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643756
A symplectic fixed point theorem on open manifolds
Michael Colvin and Kent Morrison.
Proc. Amer. Math. Soc. 84 (1982), 601-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643757
A system of quadrics describing the orbit of the highest weight vector
Woody Lichtenstein.
Proc. Amer. Math. Soc. 84 (1982), 605-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643758
A duality principle
Wolfgang Sander.
Proc. Amer. Math. Soc. 84 (1982), 609-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 643759